# SDR HEEA076285

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 248 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101111
- Part serial: 53461
- Condition: Peeling
- Location: Tail Rotor
- Part time: 248 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING FROM BLADE.
